Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron? - sidebar BarbaraCat

Posted by jazzdog on May 28, 2002, at 11:19:26

In reply to Re: Yes, what happened to those 90's meds?, posted by BarbaraCat on May 27, 2002, at 12:53:37

Hi BarbaraCat -

My pdoc is making noises about remeron, but the weight gain and sedation worry me. How much success have you found with this drug? Was weight gain a problem? Sedation? Was there a cognitive effect? I'd really appreciate any insight you can offer. Thanks a lot - Jane


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[107829]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jazzdog thread:107690
URL: http://www.dr-bob.org/babble/20020525/msgs/107829.html